Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Have yeast infection. Had sex. Boyfriend had white discharge from penis and pain urinating. Related?

My boyfriend and I had sex, after 4 days the was a white discharge in his panis and painful in urinating. I went to a doctor and the doctor said I had an infection she gave me vaginal cream for yeast infction that I used for 3 days then after I went to the gynachologist he said the is no infection. So wat might hav caused my boyfriend to have white discharge and pains in urinating. And the time we had sex I ws about to go to my period cos I ws bleding a bit.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you had intercourse when you had an infection and you are probably suffering from exacerbation of the same. I believe that you will do well with consulting a qualified doctor for these issues and planning for a good treatment regimen. I hope you abstain from sex until that time as your partner may be infected as well and might need treatment. I hope this helps.

Take care and have a lovely day!
Answered: Fri, 14 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor